May 11, 2000
Can hiv or hiv meds cause the parotid glands to swell?
Response from Dr. Boyle
Absolutely -- I have seen that many times. Often there is a cystic enlargement of the parotids that shows up on CT scan and can be treated with low dose radiation. I think that it is most often HIV itself but I don't understand the mechanism very well. Keith Henry, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Scrotum After Vaginal Sex Sign Of HIV AIDS
- Pain In Penis After Condom Inside Out Worried I Have HIV
- Pain In Urethra After Unprotected Vaginal Sex Worried I Have
- Painful Red Spots After Licking Vagina Worried I Have HIV
- Painful Red Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Red Eyes After Erotic Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.